# SDR AWXA9500393

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COS\PHX - FLT 1241 - ON TAKEOFF, A NOSE GEAR BLEW TIRE.  AIRCRAFT CONTINUED TO PHX AND LANDED WITHOUT FURTHER PROBLEMS.  EMERGENCY TRUCKS WERE CALLED OUT.  AIRCRAFT TAXIED TO GATE AFTER LANDING.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AND NR 2 NOSE WHEEL ASSEMBLIES, PN 26010452, IAW AMW 363.  AIRCRAFT INSPECTED AND RETURNED TO SERVICE.  (X)
